MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN RUBY SYSTEM; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN RUBY SYSTEM; COUNTER, DIFFERENTIAL CELL
Catalog Number 08H67-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed the waste chambers and vent chamber were full on the cell-dyn ruby analyzer.The customer went to perform a cleaning of waste chamber on the analyzer and a tubing came off causing a spray.The spray from the tubing went onto the ceiling and then dripped from the ceiling onto the top of the customer¿s head.The customer was wearing goggles and a lab coat.The customer washed her hair and had no other treatment.There was no impact to patient management reported.There was no additional harm to the customer reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer observed the waste chambers and vent chamber were full on the cell-dyn ruby analyzer.The customer went to perform a cleaning of waste chamber on the analyzer and a tubing came off causing a spray.The spray from the tubing went onto the ceiling and then dripped from the ceiling onto the top of the customer¿s head.There were no service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending for the cell-dyn ruby analyzer did not identify any trends.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found no instructions regarding the cleaning of waste chambers.Use error contributed to this event as the labeling does not contain instructions nor does it direct the customer to clean the waste chambers.Based on the investigation the cell-dyn ruby analyzer serial number (b)(6) is performing as intended, no systemic issue or deficiency of the cell-dyn ruby analyzer serial number (b)(6) was identified.

Brand Name
CELL-DYN RUBY SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19972246
Report Number2919069-2024-00047
Device Sequence Number20978913
Product Code GKZ
UDI-Device Identifier00380740017170
UDI-Public(01)00380740017170
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08H67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown